# SDR AALA201706159013

- Difficulty date: May 30, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191202
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR SILL PLATE IN TWO SPOTS UNDER FORWARD GIRT BAR FITTING PLATE. REPLACED SILL PER SRM A319 51-72-11.
